# SDR SWAA2022110367320

- Difficulty date: November 3, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 6,042 hours, 2,667 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FOUND HALF INCH CRACK 5 INCHES FROM A FASTNER HOLE ON PANEL 434AR / [01] REPAIRED PANEL 434AR PER EA 22-154-03265;[02] APPLIED INTERIM REPAIR ON PANEL 434AR PER EA 22-154-03265
